Alert archive / Tennessee / River Flood Advisories in 2012
River Flood Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 5, 2012, 6:18 PM CST for 4 counties in Tennessee. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2012, 6:18 PM CST (00:18 UTC)
- Expired
- Feb 6, 2012, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
330 WGUS84 KOHX 060018 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 618 PM CST SUN FEB 5 2012 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES . THE TENNESSEE RIVER AT CLIFTON REMAINS ABOVE ADVISORY STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-061218- /O.NEW.KOHX.FL.Y.0004.120206T0018Z-120207T1217Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 618 PM CST SUN FEB 5 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE TENNESSEE RIVER AT CLIFTON * FLOOD STAGE IS 370.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 361.8 FEET BY TUESDAY MORNING. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
1 follow-up statement
836 WGUS84 KOHX 061213 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 613 AM CST MON FEB 6 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE COUNTIES .THE TENNESSEE RIVER AT CLIFTON IS EXPECTED TO DROP BELOW ACTION STAGE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC039-071-135-181-061800- /O.CON.KOHX.FL.Y.0004.000000T0000Z-120206T1800Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 613 AM CST MON FEB 6 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT CLIFTON * UNTIL THIS AFTERNOON. * FLOOD STAGE IS 370.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 361.8 FEET BY TOMORROW MORNING. * AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR COBB ROAD AND COLONEL HARDIN ROAD. * AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA BECOME INUNDATED. * AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES ALONG THE RIVER. * AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 5, 3:31 PM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Feb 5, 3:31 PM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 331 PM CST SUN FEB 5 2012 .DISCUSSION...REMAINS OF THE FRONTAL SYSTEM ARE LOCATED OVER THE EXTREME SOUTHEASTERN US WITH A WEAK SFC TROUGH EXTENDING WWD ACROSS TN/AR. SFC RIDGE IS CENTERED OVER THE PLAINS. THE RIDGE WILL MOVE EWD ACROSS THE MIDSTATE ON MONDAY AS ANOTHER FRONTAL SYSTEM SWEEPS SEWD ACROSS THE OH/TN VALLEYS LATE TUE/TUE NGT. MOISTURE ASSOCIATED WITH THIS FRONT WILL YIELD A CHANCE OF RAIN FOR TUE NGT AND WED. DRY AIR TAKES HOLD FOR THE NEXT FEW DAYS AS A STRONG SFC RIDGE CENTERED OVER THE CENTRAL PLAINS ON WED EVE MOVES EWD ACROSS THE AREA ON THU/THU NGT. AT THIS POINT THE GFS AND ECM SOLUTIONS DIVERGE. THE GFS DEVELOPS A LOW PRESSURE SYSTEM OVER THE GULF OF MEXICO AND SOUTH TX. THE GFS SPREADS THE ASSOCIATED MOISTURE NEWD ACROSS THE DEEP SOUTH...INCLUDING THE MIDSTATE. THE GFS MOVES THIS LARGE BLOB OF MOISTURE ACROSS THE SERN STATES ON FRI NGT THROUGH SUN. IN THE MEANTIME...THE ECM PUSHES A LARGE COLD HIGH PRESSURE AREA SEWD FROM THE GREAT PLAINS ON FRI WITH THE RIDGE SITTING OVER THE OH VALLEY LATE SAT. THE CONSENSUS SEEMS TO BE WITH THE ECM ON THIS ONE. THATS FINE WITH ME...SINCE THE ECM HAS A BETTER RECORD IN THE 4-7 DAY RANGE AND SEEMS ALSO TO HANDLE THESE SRN STREAM FEATURES BETTER THAN THE GFS. THUS THE FORECAST IS DRY AFTER WED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 38 54 32 56 / 0 05 05 10 CLARKSVILLE 36 52 31 53 / 05 05 05 10 CROSSVILLE 34 50 31 52 / 0 05 05 05 COLUMBIA 38 55 32 57 / 0 05 05 10 LAWRENCEBURG 36 54 32 57 / 0 05 05 10 WAVERLY 36 53 31 55 / 0 05 05 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Feb 5, 5:16 AM CST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 516 AM CST SUN FEB 5 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-061130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 516 AM CST SUN FEB 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 19
Nearby
River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.